# SDR AALA20030806

- Difficulty date: July 26, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: M18101001002
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - REPLACED SEAT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
